# SDR 2008UALA00924

- Difficulty date: February 18, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 43,156 hours, 4,941 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERNAL SKIN CORRODED, BS 2080 STR 35R AT WASTE VENT OUTLET.  MAJOR REPAIR ACCOMPLISHED: INSTALLED DOUBLER/TRIPLER REPAIR.
